# SDR GTIA2018033102552

- Difficulty date: March 31, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 4267
- Aircraft time: 46,263 hours, 21,693 cycles
- Engine: Iae V2524A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Deoiler
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED STRONG FUMES FROM MID TO AFT CABIN FA REPORTED A DIRTY SOCK ODOR.  R & R THE NR 2 ENGINE DEOILER SEAL IAW AMM 72-60-31. BOTH RESIRT FILTERS WERE REMOVED AND REPLACED IAW AMM 21-21-41.  RAN BOTH ENGINES WITH BOTH PACKS ISOLATED.  NO ODORS PRESENT.  ACFT OK FOR SERVICE.
